# SDR USAA2015011300001

- Difficulty date: January 12, 2015
- Submitted: January 13, 2015
- Operation: Air carrier
- Aircraft: N716UW
- Make and model: Airbus A319-112
- Aircraft serial: 1055
- Aircraft time: 43,693 hours, 25,132 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Loose
- Location: Hydraulic Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

EMERGENCY LANDING DECLARED FOR ECAM ON APPROACH.  ENG GREEN HYD LOW PRESS.  MANUAL GEAR EXTENSION PERFORMED.  ACFT LANDED & TAXIED OFF ACTIVE RUNWAY WHERE A TUG MET & TOWED THE ACFT TO THE GATE.  TORQUED GREEN HYD PRESS LINE ON PTU MANIFOLD FIN 1113GM IAW AMM 29-23-00-71-003-A.  RESET LG AFTER FREE FALL EXTENSION IAW AMMM 32-00-00-860-003A.
